# SDR DALA2023071705783

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH CUSP MEMBRANE WEB (2 EA) BTW STA 655 TO 695 AT CABIN PAX. SUMMARY OF NRC 00356: CRACK ON LH CUSP MEMBRANE WEB (2 EA) BTW STA 655 TO 695 AT CABIN PAX WERE REPAIRED PER B717 SRM-53-00-55-2R-4 REPAIR 4 PAR 5 FIGURE 203 AND 204. (LP #2869967)
